# SDR DL76L060390

- Difficulty date: May 14, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N186DN
- Make and model: Boeing 767332
- Aircraft serial: 27962
- Aircraft time: 49,129 hours, 7,525 cycles
- System (JASC): 2420 · AC Generation System
- Part: Gcu
- Part number: 734284F
- Part serial: 1705
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, LEFT ENGINE GENERATOR DROPPED OFF LINE 3 TIMES.  APU WAS NOT ON, ONLY LEFT ENG GENERATOR.  PERFORMED BITE ON BPCU.  NO FAULTS NOTED.  NO HISTORY.  REMOVED AND REPLACED LEFT ENG GCU.  RAN LEFT ENG ONLY.  NO APU.  LOADED SYSTEM.  NO FAULTS NOTED.
